# SDR CALA2023062802063

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 73,121 hours, 27,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: 141A880012
- Condition: Cracked
- Location: Rh Fwd Wndw
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P4949126. RH FWD COCKPIT WINDOW POST CRACKED RIGHT WINDOW POST PERMANENTLY REPAIRED ON EA 5310-04554 REV. B OP 004. VERIFIED REPAIR OF R/H WINDOW POST IAW EA 5310-04554 REV B OP 004
